# SDR SWAA201604200103

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 4,503 hours
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Part time: 4,503 hours, 3,636 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE LINE UNSCHEDULED CHEK, RT INBD SPOILER FOUND DELAMINATED.
